Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Oct 28, 2013, 11:28 PM CDT for Beaver County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 28, 2013, 11:28 PM CDT (04:28 UTC)
- Expired
- Oct 29, 2013, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 28, 11:49 PM CDT | FLASH FLOOD | Beaver, OK | 6 TO 8 INCHES OF FAST FLOWING WATER IN FRONT OF SHERIFFS OFFICE. WATER WAS RUNNING CURB TO CURB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
023 WGUS54 KAMA 290428 FFWAMA OKC007-290830- /O.NEW.KAMA.FF.W.0016.131029T0428Z-131029T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1128 PM CDT MON OCT 28 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA... * UNTIL 330 AM CDT * AT 1128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 6 MILES EAST OF BEAVER TO 5 MILES WEST OF BEAVER. DOPPLER RADAR INDICATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. REPORTS OF WATER PARTIALLY COVERING THE ROADS HAVE BEEN RECEIVED IN BEAVER. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BEAVER... MOCANE... KNOWLES... GATE... FORGAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000 $$ CLK
2 follow-up statements
221 WGUS74 KAMA 290538 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1238 AM CDT TUE OCT 29 2013 OKC007-290830- /O.CON.KAMA.FF.W.0016.000000T0000Z-131029T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEAVER OK- 1238 AM CDT TUE OCT 29 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN BEAVER COUNTY UNTIL 330 AM CDT... * AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY HEAVY RAINFALL 11 MILES SOUTH OF ENGLEWOOD. DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR...GENERALLY FROM BEAVER TO KNOWLES. ALTHOUGH HEAVY RAINFALL WILL LIKELY TAPER OFF BY 130 AM...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BEAVER... MOCANE... KNOWLES... GATE... FORGAN... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000 $$ LINDLEY
115 WGUS74 KAMA 290652 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 152 AM CDT TUE OCT 29 2013 OKC007-290707- /O.CAN.KAMA.FF.W.0016.000000T0000Z-131029T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEAVER OK- 152 AM CDT TUE OCT 29 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN BEAVER COUNTY IS CANCELLED... HEAVY RAINFALL AND EXCESSIVE RUNOFF HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING IS OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3672 10000 3674 10074 3700 10064 3701 10000 $$ LINDLEY
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 28, 10:24 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 28, 10:24 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1024 PM CDT MON OCT 28 2013 .UPDATE... SCATTERED THUNDERSTORMS CONTINUE TO DIMINISH IN COVERAGE AND INTENSITY AS THE LACK OF DIURNAL HEATING MAKES IT TOUGH TO BREAK THE CAP CURRENTLY OVER THE AREA /PER 00Z KAMA RAOB SOUNDING/. ALTHOUGH A FEW STORMS CONTINUE TO MOVE NORTHEAST OVER THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE...THE WINDOW FOR STORMS TO BECOME SEVERE IS BECOMING SMALLER AND THUS HAVE GONE AND CANCELLED SEVERE THUNDERSTORM WATCH 548 THAT WAS IN EFFECT FOR MUCH OF THE AREA. HOWEVER MOIST SOUTHWEST UPPER FLOW REMAINS OVERHEAD IN ADVANCE OF A LARGE UPPER LOW CURRENTLY SPINNING OVER THE GREAT BASIN. A WEAK UPPER DISTURBANCE ASSOCIATED WITH THIS SYSTEM WILL LIFT OVER THE CENTRAL PLAINS AND THIS MAY PROVIDE ENOUGH LIFT TO GENERATE A FEW STORMS OVERNIGHT. IN ADDITION A COLD FRONT IS CURRENTLY SLIDING TO THE SOUTH AND HAS ENTERED THE OKLAHOMA PANHANDLE. POSSIBLE FOR THIS FRONT TO PROVIDE ENOUGH CONVERGENCE TO GENERATE ADDITIONAL STORMS OVERNIGHT...MAINLY OVER THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE NORTHEAST TEXAS PANHANDLE. OTHER CONCERN FOR THE OVERNIGHT HOURS IS THE POTENTIAL FOR LOW CLOUDS AND FOG. FORECAST SOUNDINGS SHOW THE LOW LEVELS APPROACHING NEAR SATURATION EARLY TUES MORNING. HOWEVER AS THE FRONT CONTINUES TO PUSH SOUTH...DEW POINTS WILL STEADILY FALL IN THE WAKE OF THIS FRONT. ALSO SFC WINDS ARE EXPECTED TO VEER FURTHER TO THE SOUTH-SOUTHWEST NEAR A SFC TROUGH. GIVEN THE MORE SOUTHWESTERLY SFC FLOW...THINK THIS WILL SUPPRESS FOG POTENTIAL SO HAVE OPTED TO NOT INSERT THIS INTO THE FORECAST DURING THE OVERNIGHT HOURS. DID HOWEVER ADJUST SKY COVER UP TO ACCOUNT FOR AN INCREASE IN LOW CLOUDS. CLK && .PREV DISCUSSION... /ISSUED 613 PM CDT MON OCT 28 2013/ AVIATION... TSRA WILL BE CLOSE TO THE AMA AND GUY TAF SITES AT THE START OF THIS FORECAST...SO HAVE INCLUDED THEM INTO A TEMPO GROUP AT THESE SITES. DHT SHOULD BE TO THE WEST OF ANY TSRA ACTIVITY OVERNIGHT. EXPECT THAT ANY THUNDERSTORM ACTIVITY AT AMA OR GUY WILL BE EAST OF THESE SITES BY 4Z. HAVE NOT INCLUDED LOW CLOUDS AT ANY TAF SITE OVERNIGHT. IT WILL BE CLOSE AT AMA AND GUY AND IF IT WERE TO HAPPEN CIGS WOULD LIKELY BE IN THE LIFR RANGE. RIGHT NOW BELIEVE THAT THE SOUTHWEST LOW LEVEL WINDS WILL MOVE ACROSS THE TAF SITES...KEEPING THE LOW CLOUDS JUST TO THE EAST. SKIES WILL BE VFR DURING THE DAY TUESDAY WITH GUSTY SOUTH AND SOUTHWEST WINDS. AT THIS TIME...IT APPEARS THAT ANY TSRA TUESDAY AFTERNOON WILL BE SOUTHEAST OF THE AMA TAF SITE. PREV DISCUSSION... /ISSUED 611 PM CDT MON OCT 28 2013/ DISCUSSION... FOR THIS EVENING...SVR TSTM WATCH 548 IN EFFECT FOR MOST OF THE AREA UNTIL MIDNIGHT CDT. STORMS STRUGGLING TO DEVELOP SO FAR. COULD SEE ISOLD STORMS BECOME SEVERE IF THEY CAN MANAGE TO BREAK THROUGH THE MID LEVEL WARM LAYER PRESENT OVER THE AREA. LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. USED 10 POP RULE FOR SW AND CNTRL SECTIONS OF FCST AREA...WITH CHC POPS ACROSS ERN SECTIONS THRU 06Z TONIGHT... THEN LOWERED TO SLGT CHC POPS OVER NERN ZONES FROM 06Z TO 12Z TUE. SFC COLD FRONT JUST ACROSS OK STATE LINE IN EXTRM SRN KS AND EXTRM SERN CO WILL MAKE A RUN INTO AT LEAST WRN AND CNTRL OK PNHDL THIS EVENING...THEN HOPEFULLY RETREAT NWD TUE MORNING. MODELS ARE IN BETTER AGREEMENT TODAY WITH TIMING AND PROJECTED PATH OF WRN US VIGOROUS UPPER LEVEL CLOSED LOW. ALL MODELS SUGGEST STRENGTHENING CAP AHEAD OF THE UPPER LOW ON TUESDAY AND...AS SUCH... NONE OF THEM CRANK OUT PRECIP DURG THE DAYLIGHT HOURS TUESDAY. HAVE LOWERED POPS TO NON MENTIONABLE ACROSS ERN ZONES FOR TUE AFTERNOON... THEN RETAINED INHERITED GENERAL POP STRUCTURE FOR TUE NIGHT OVER ROUGHLY SERN HALF OF FCST AREA AS A PORTION OF WRN US TROF AFFECTS THE SRN HIGH PLAINS. SVR THREAT APPEARS TO BE MAINLY TUE NIGHT ACROSS ROUGHLY SERN HALF OF THE TX PANHANDLE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. RETAINED SLGT CHC TO CHC POPS ERN ZONES FOR WED MORNING MAINLY DUE TO LINGERING PRECIP FROM TUE NIGHTS STORMS. SFC COLD FRONT WILL PUSH THRU LATER WED WITH COOLER TEMPS SPREADING INTO THE REGION FROM THE NW. HAVE MAINTAINED A DRY FCST FROM WED NIGHT THRU THE END OF THIS 7 DAY PACKAGE. NEXT COLD FRONT MAY AFFECT PNHDLS LATE NEXT MONDAY IF MEDIUIM RANGE MODELS VERIFY. ANDRADE FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES BOTH TUESDAY AND WEDNESDAY AFTERNOONS DUE TO SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 PERCENT. THEREAFTER...NEITHER CRITICAL NOR ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED FROM THURSDAY THROUGH THE WEEKEND AT THIS TIME. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, Oct 28, 9:58 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 958 PM CDT MON OCT 28 2013 OKZ001>003-TXZ001>020-291100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 958 PM CDT MON OCT 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE THROUGH THE OVERNIGHT HOURS. ANY STORMS THAT DEVELOP ARE EXPECTED TO BE BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST HALF OF THE OKLAHOMA AND TEXAS PANHANDLES TUESDAY NIGHT...AND THEN OVER THE EASTERN THIRD OF THE AREA WEDNESDAY MORNING. A FEW STORMS THAT DEVELOP TUESDAY NIGHT MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY HAZARDS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP BOTH TUESDAY AND WEDNESDAY AFTERNOONS ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES DUE TO SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION TUESDAY NIGHT. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS THE FAR WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD BE ALERT FOR POSSIBLE ELEVATED FIRE WEATHER CONDITIONS BOTH TUESDAY AND WEDNESDAY AFTERNOONS. CLK
In the hours before
Special weather statement, Oct 28, 8:03 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 803 PM CDT MON OCT 28 2013 OKZ002-TXZ002-003-290130- HANSFORD TX-SHERMAN TX-TEXAS OK- 803 PM CDT MON OCT 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN... NORTHWESTERN HANSFORD AND SOUTHERN TEXAS COUNTIES UNTIL 830 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF TEXHOMA...OR 22 MILES EAST OF STRATFORD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... GUYMON... GOODWELL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3677 10153 3655 10111 3635 10153 3646 10179 TIME...MOT...LOC 0103Z 226DEG 21KT 3643 10168 LG
Special weather statement, Oct 28, 8:07 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
807 PM CDT MON OCT 28 2013
TXZ007-008-013-290130-
CARSON TX-HUTCHINSON TX-MOORE TX-
807 PM CDT MON OCT 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON...
SOUTHEASTERN MOORE AND SOUTHWESTERN HUTCHINSON COUNTIES UNTIL 830 PM
CDT...
AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF FRITCH...OR 11 MILES WEST OF
BORGER...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BORGER... STINNETT... SANFORD...
FRITCH...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3560 10162 3562 10162 3562 10165 3566 10170
3595 10146 3569 10113 3553 10154
TIME...MOT...LOC 0107Z 224DEG 25KT 3561 10157
LGSpecial weather statement, Oct 28, 10:07 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT MON OCT 28 2013
OKZ003-290345-
BEAVER OK-
1007 PM CDT MON OCT 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEAVER COUNTY UNTIL 1045 PM
CDT...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BOYD...OR 20 MILES SOUTHWEST OF BEAVER...
MOVING EAST AT 25 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... TURPIN... MOCANE...
FORGAN... FLORIS... BOYD...
BALKO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3667 10014 3660 10081 3694 10095 3701 10054
3701 10028
TIME...MOT...LOC 0308Z 248DEG 21KT 3671 10082
LGLocal storm report, Oct 28, 11:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT MON OCT 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL BEAVER 36.81N 100.52W
10/28/2013 E1.75 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1300842
LGThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:03 PM CDT | Special Weather Statement | AMA | Texas | 27 min |
| Oct 28, 10:07 PM CDT | Special Weather Statement | AMA | Beaver | 38 min |
| Oct 28, 10:21 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 84 min |
| Oct 28, 11:04 PM CDT | Areal Flood Advisory | AMA | Beaver | 4 hr |
| Oct 28, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 90 min |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.